It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-21-2008, 11:36 PM   #1
Registered User
(female)
 
Join Date: Nov 2008
Location: ohio
Posts: 0
radtka21 HB User
i used monistat

i used monistat and when i urinated the cream came out. What can I do about it?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
vaginal burning, Allergic to monistat? snickers7 Women's Health 17 06-24-2008 02:11 PM
question about Monistat 7 socialhermit Women's Health 7 06-22-2008 07:57 AM
Monistat 7 and bleeding? lostandbroken Women's Health 1 12-13-2007 06:41 AM
Monistat and yogurt aphrodite62782 Women's Health 3 10-24-2007 06:33 AM
Using Monistat 7 and still itching kellyuu Women's Health 3 10-13-2006 03:45 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!